Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic behavior of infinitely divisible laws

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    B. V. Gnedenko and A. N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables, Addison-Wesley (1968).

  2. 2.

    V. M. Zolotarev, “Asymptotic behavior of a class of infinitely divisible distribution laws,” Teor. Veroyatn. Ee Primen.,6, No. 3, 330–334 (1961).

  3. 3.

    V. M. Zolotarev, “Asymptotic behavior of distributions for processes with independent increments,” Teor. Veroyatn. Ee Primen.,10, No. 1, 30–50 (1965).

  4. 4.

    V. M. Kruglov, “Remark on the theory of infinitely divisible laws,” Teor. Veroyatn. Ee Primen.,15, No. 2, 330–336;16, No. 2, 401 (1971).

  5. 5.

    V. M. Kruglov, “On infinitely divisible distributions in Hilbert space,” Mat. Zametki,6, No. 4, 585–594 (1974).

  6. 6.

    V. M. Kruglov,“Characterization of a class of limitlessly divisible distribution in Hilbert space,” Mat. Zametki,16, No. 5, 777 (1974).

  7. 7.

    A. F. Ruegg, “A necessary condition on the infinite divisibility of probability distributions,” Ann. Math. Stat.,42, No. 5, 1681–1685 (1971).

  8. 8.

    B. Ramachandran, “On the order and type of entire characteristic functions,” Ann. Math. Stat.,33, No. 4, 1238–1255 (1962).

  9. 9.

    H.-J. Rossberg, “Der Zusammenhang zwischen einer ganzen charakteristischen Funktion einer verfeinerten Ordnung und ihrer Verteilungsfunktion,“ Czech. Math. J.,17, No. 3, 317–334 (1967).

  10. 10.

    H.-J. Rossberg, “Ganze charakteristische Funktionen mit vollkommen regulärem Wachstum,” Czech. Math. J.,17, No. 3, 335–346 (1967).

  11. 11.

    N. I. Yakovleva, “On the growth of entire characteristic functions,” Teor. Funktsii, Funkts. Anal. Prilozhen.,15, 43–49 (1972).

  12. 12.

    Yu. V. Linnik and I. V. Ostrovskii, Decomposition of Random Variables and Vectors, Amer. Math. Soc. (1977).

  13. 13.

    B. Ramachandran, The Theory of Characteristic Functions [Russian translation], Nauka, Moscow (1975).

  14. 14.

    A. Zygmund, Trigonometric Series, Cambridge Univ. Press.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 28, No. 6, pp. 939–946, December, 1980.

In conclusion, the author thanks V. M. Kruglov for his guidance of this work and V. M. Zolotarev for his interest.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Antonov, S.N. Asymptotic behavior of infinitely divisible laws. Mathematical Notes of the Academy of Sciences of the USSR 28, 924–929 (1980). https://doi.org/10.1007/BF01709157

Download citation

Keywords

  • Asymptotic Behavior